Skip to Content

Can Amerge cause detachment , irritability, wanting to be alone ?

Responses (1)

chuck1957 10 Jun 2014

Psychiatric side effects including anxiety, depressive disorders, and detachment have been reported infrequently. Aggression and hostility, agitation, hallucinations, panic, and hyperactivity have been reported rarely.
***** YES but when we have A migraine we do want this anyway and it is only temp.not to really worry about..unless it is longer than a few day..this should be pretty clear and hope you start to feel better Chuck1957...

Knkme 10 Jun 2014

Thank you so much for helping me. It's actually a friend who is struggling with bulging discs in his neck and is having these excrushiating headaches .. He has not been himself for over a month!! He seemed irritated, distant and says the medicine makes him not himself. Not having had this happen I'm just trying to understand .. It's very hard .. He is very closed off and wants to be by himself most of the time.. It is very worrysome

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions